Pandelis Dodos
Research

Monographs

Ramsey Theory for Product Spaces
with V. Kanellopoulos
Mathematical Surveys and Monographs, Vol. 212, American Mathematical Society, 2016
[ pdf | Link ]
 
Banach Spaces and Descriptive Set Theory: Selected Topics
Lecture Notes in Mathematics, Vol. 1993, Springer, 2010
[ pdf | Link ]

Surveys

Some recent results in Ramsey theory
in "Selected Topics in Combinatorial Analysis", Zbornik Radova 17 (2015), 81–91
[ pdf ]
 
Banach spaces and Ramsey theory: some open problems
with J. Lopez-Abad and S. Todorcevic
Rev. R. Acad. Cien. Serie A Mathemáticas 104 (2010), 435–450
[ pdf | arxiv ]

Papers & Preprints

Uniformity norms, their weaker versions, and applications
with V. Kanellopoulos
preprint
[ pdf | arxiv ]
 
Lp regular sparse hypergraphs
with V. Kanellopoulos and Th. Karageorgos
preprint
[ pdf | arxiv ]
 
Lp regular sparse hypergraphs: box norms
with V. Kanellopoulos and Th. Karageorgos
preprint
[ pdf | arxiv ]
 
Szemerédi's regularity lemma via martingales
with V. Kanellopoulos and Th. Karageorgos
The Electronic Journal of Combinatorics 23 (2016), Research Paper P3.11, 1–24
[ pdf | arxiv ]
 
A concentration inequality for product spaces
with V. Kanellopoulos and K. Tyros
Journal of Functional Analysis 270 (2016), 609–620
[ pdf | arxiv ]
 
A density version of the Carlson–Simpson theorem
with V. Kanellopoulos and K. Tyros
Journal of the European Mathematical Society 16 (2014), 2097–2164
[ pdf | arxiv ]
 
A simple proof of the density Hales–Jewett theorem
with V. Kanellopoulos and K. Tyros
International Mathematics Research Notices 12 (2014), 3340–3352
[ pdf | arxiv ]
 
Measurable events indexed by words
with V. Kanellopoulos and K. Tyros
Journal of Combinatorial Theory, Series A 127 (2014), 176–223
[ pdf | arxiv ]
 
Measurable events indexed by products of trees
with V. Kanellopoulos and K. Tyros
Combinatorica 34 (2014), 427–470
[ pdf | arxiv ]
 
A density version of the Halpern–Läuchli theorem
with V. Kanellopoulos and N. Karagiannis
Advances in Mathematics 244 (2013), 955978
[ pdf | arxiv ]
 
Dense subsets of products of finite trees
with V. Kanellopoulos and K. Tyros
International Mathematics Research Notices 4 (2013), 924970
[ pdf | arxiv ]
 
Measurable events indexed by trees
with V. Kanellopoulos and K. Tyros
Combinatorics, Probability and Computing 21 (2012), 374411
[ pdf | arxiv ]
 
Partition ideals below aleph omega
with J. Lopez-Abad and S. Todorcevic
Fundamenta Mathematicae 217 (2012), 2134
[ pdf ]
 
Operators whose dual has non-separable range
Journal of Functional Analysis 260 (2011), 12851303
[ pdf | arxiv ]
 
Unconditional basic sequences in spaces of large density
with J. Lopez-Abad and S. Todorcevic
Advances in Mathematics 226 (2011), 32973308
[ pdf ]
 
On strictly singular operators between separable Banach spaces
with K. Beanland
Mathematika 56 (2010), 285304
[ pdf | arxiv ]
 
Quotients of Banach spaces and surjectively universal spaces
Studia Mathematica 197 (2010), 171194
[ pdf | arxiv ]
 
On antichains of spreading models of Banach spaces
Canadian Mathematical Bulletin 53 (2010), 6476
[ pdf | arxiv ]
 
Definability under duality
Houston Journal of Mathematics 36 (2010), 781792
[ pdf | arxiv ]
 
On classes of Banach spaces admitting "small" universal spaces
Transactions of the American Mathematical Society 361 (2009), 64076428
[ pdf | arxiv ]
 
The Steinhaus property and Haar-null sets
Bulletin of the London Mathematical Society 41 (2009), 377384
[ pdf | arxiv ]
 
Classes of strictly singular operators and their products
with G. Androulakis, G. Sirotkin and V. G. Troitsky
Israel Journal of Mathematics 169 (2009), 221250
[ pdf | arxiv ]
 
On pairs of definable orthogonal families
with V. Kanellopoulos
Illinois Journal of Mathematics 52 (2008), 181201
[ pdf | arxiv ]
 
On unconditionally saturated Banach spaces
with J. Lopez-Abad
Studia Mathematica 188 (2008), 175191
[ pdf | arxiv ]
 
On filling families of finite subsets of the Cantor set
with V. Kanellopoulos
Mathematical Proceedings of the Cambridge Phil. Society 145 (2008), 165175
[ pdf | arxiv ]
 
Unconditional families in Banach spaces
with S. A. Argyros and V. Kanellopoulos
Mathematische Annalen 341 (2008), 1538
[ pdf ]
 
A strong boundedness result for separable Rosenthal compacta
Fundamenta Mathematicae 198 (2008), 177189
[ pdf | arxiv ]
 
A classification of separable Rosenthal compacta and its applications
with S. A. Argyros and V. Kanellopoulos
Dissertationes Mathematicae 449 (2008), 152
[ pdf | arxiv ]
 
Some strongly bounded classes of Banach spaces
with V. Ferenczi
Fundamenta Mathematicae 193 (2007), 171179
[ pdf | arxiv ]
 
Genericity and amalgamation of classes of Banach spaces
with S. A. Argyros
Advances in Mathematics 209 (2007), 666748
[ pdf ]
 
Codings of separable compact subsets of the first Baire class
Annals of Pure and Applied Logic 142 (2006), 425441
[ pdf | arxiv ]
 
Tree structures associated to a family of functions
with S. A. Argyros and V. Kanellopoulos
Journal of Symbolic Logic 70 (2005), 681695
[ pdf ]
 
Dichotomies of the set of test measures of a Haar-null set
Israel Journal of Mathematics 144 (2004), 1528
[ pdf | arxiv ]
 
On certain regularity properties of Haar-null sets
Fundamenta Mathematicae 181 (2004), 97109
[ pdf ]
 
Generalized gradients of monotone type
Nonlinear Analysis 56 (2004), 201212
 
Stable families of analytic sets
Colloquium Mathematicum 98 (2003), 277281
[ pdf ]
 
Ranks for Baire multifunctions
Colloquium Mathematicum 95 (2003), 6377
 
On continuity and selections of multifunctions
Bulletin of the Australian Mathematical Society 65 (2002), 407422